Universidad Nacional Autónoma de México. Centro de Ciencias Matemáticas De Gruyter; https://www.degruyter.com/document/doi/10.2478/s11533-012-0080-0/html
Resumen
Letb≥2be a fixed positive integer. We show for a wide variety of sequences{an}∞n=1that for almost allnthesum of digits ofanin basebis at leastcblogn, wherecbis a constant depending onband on the sequence. Ourapproach covers several integer sequences arising from number theory and combinatorics
J. Cilleruelo, F. Luca, J. Rue and A. Zumalacárregui, On the sum of digits of some sequences of integers, Central European Journal of Mathematics, vol. 11, (2013), no. 1, 188-195, https://repositorioccm.matmor.unam.mx/handle/123456789/157
Licencia Creative Commons
El uso de este contenido digital se rige por una licencia Creative Commons BY-NC-ND 3.0 Internacional, https://creativecommons.org/licenses/by-nc-nd/3.0/legalcode.en/, fecha de asignación de la licencia 2013.